Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 45–70 (Mi umn884)  

This article is cited in 8 scientific papers (total in 8 papers)

Some recent advances and open problems in general topology

A. V. Arkhangel'skii


DOI: https://doi.org/10.4213/rm884

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:5, 929–953

Bibliographic databases:

UDC: 515.1
MSC: 54C10, 54E35
Received: 19.06.1997

Citation: A. V. Arkhangel'skii, “Some recent advances and open problems in general topology”, Uspekhi Mat. Nauk, 52:5(317) (1997), 45–70; Russian Math. Surveys, 52:5 (1997), 929–953

Citation in format AMSBIB
\Bibitem{Ark97}
\by A.~V.~Arkhangel'skii
\paper Some recent advances and open problems in general topology
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 45--70
\mathnet{http://mi.mathnet.ru/umn884}
\crossref{https://doi.org/10.4213/rm884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490025}
\zmath{https://zbmath.org/?q=an:0942.54001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..929A}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 929--953
\crossref{https://doi.org/10.1070/RM1997v052n05ABEH002086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073817000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031350678}


Linking options:
  • http://mi.mathnet.ru/eng/umn884
  • https://doi.org/10.4213/rm884
  • http://mi.mathnet.ru/eng/umn/v52/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, V. M. Tikhomirov, “Pavel Samuilovich Urysohn (1898–1924)”, Russian Math. Surveys, 53:5 (1998), 875–892  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Cauty, R, “Strongly infinite-dimensional invariance by t-equivalence”, Fundamenta Mathematicae, 160:1 (1999), 95  mathscinet  zmath  isi
    4. van Mill, J, “Note on function spaces with the topology of pointwise convergence”, Archiv der Mathematik, 80:6 (2003), 655  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Good, C, “On the metrizability of spaces with a sharp base (vol 125, pg 543, 2002)”, Topology and Its Applications, 143:1–3 (2004), 291  crossref  mathscinet  isi  scopus  scopus
    6. Buzyakova, RZ, “On cleavability of continua over LOTS”, Proceedings of the American Mathematical Society, 132:7 (2004), 2171  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Bailey, B, “On a question concerning sharp bases”, Topology and Its Applications, 153:1 (2005), 90  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Buzyakova, RZ, “Cleavability of compacta over the two arrows”, Topology and Its Applications, 151:1–3 (2005), 144  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:640
    Full text:416
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021